I'm not sure what's happening to me. But, maybe someone might know something about what I've been going through.
I think that I've been having seizures. So far, I've had two episodes within a weeks time frame.
About a year and a half ago, I was in a severe car accident and I hit my head...on my passengers shoulder and to this day I still have the lump.
In January, I started having problems with my eyes. Everytime I go anywhere near florescent lights my eyes start to twitch and close. They refuse to open up. Regular lights don't do this, and neither does regular sun light. The optimologist doesn't know what is happening...says he's never seen anything like it before.
Now, I've got a new symptom. My body has started to go into severe spasms. It starts off with my hands and arms feeling like they are having pins and needles in them...numb feeling too. Then I start to shake and my legs and arms seize up. They ***k and then relax, only to repeat continually. The convulsions cause alot of pain and I end up with a headache that lasts till the next day. I haven't lost conscousness. But I'm very foggy about what happens when I finally settle down. These episodes last more than 15 minutes. I haven't become incontinent during these episodes, but I have to go and use the washroom immediately after I wake up. Since I usually fall asleep right after one of these bouts.
The first time I didn't go to the hospital. The second time I went and the dr didn't see me until 4 hours later. He did no tests. He told me that it was just a migraine. But, I'm sure it's not. I've had migraines in the past and I know what it feels like and this is nothing like a migraine. I can handle full sunlight when I am having one of these bouts...
Can anyone help me figure out what's happening??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?